MAUDE Adverse Event Report: UNKNOWN DRIVE; BATH BENCH

UNKNOWN DRIVE; BATH BENCH
Model Number 12025KD
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare is the initial importer of the device which is a bath bench.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.We will submit a follow-up when additional information becomes available.While in use the back leg folded.The end user fell and hit his head.He went to the emergency room for treatment.No additional data is available at this time.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
UNKNOWN
MDR Report Key12881844
Report Number2438477-2021-00074
Device Sequence Number17134161
Product Code ILS
UDI-Device Identifier00822383227573
UDI-Public822383227573
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2021
Report Date (Section F) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12025KD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/08/2021
Device Age44 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age44 YR
Patient SexMale
Patient Weight191 KG
Date Report Sent to FDA11/29/2021